# SDR YENA2025031900275

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N3115J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55181
- Aircraft time: 6,769 hours, 2,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#422, NAS-JFK. ' ODOR COMING FROM AFT GALLEY; T/S IAW A220 FIM BD500-A-521-22-00-00AAA-423A-ATO STEP 2.2 FOUND NO SIGNS OF CONTAMINATION FOUND RAN BOTH ENGINES IAW A220 AMP J72-00-00 NO ODORS NO FURTHER DEFECTS NOTED AT THIS TIME A/C OK FOR CONT SVC.'
